EurekaMag.com logo
+ Site Statistics
References:
53,214,146
Abstracts:
29,074,682
+ Search Articles
+ Subscribe to Site Feeds
EurekaMag Most Shared ContentMost Shared
EurekaMag PDF Full Text ContentPDF Full Text
+ PDF Full Text
Request PDF Full TextRequest PDF Full Text
+ Follow Us
Follow on FacebookFollow on Facebook
Follow on TwitterFollow on Twitter
Follow on Google+Follow on Google+
Follow on LinkedInFollow on LinkedIn

+ Translate

Intravascular haemolysis following halofantrine intake


Transactions of the Royal Society of Tropical Medicine and Hygiene 88(1): 91
Intravascular haemolysis following halofantrine intake
A case of intravascular haemolysis after treatment (of a Plasmodium falciparum attack) with halofantrine is reported in a French patient, recently returned from Mali, who had taken quinine as a presumptive treatment of malaria.

Accession: 002416287

PMID: 8154017

DOI: 10.1016/0035-9203(94)90516-9

Download PDF Full Text: Intravascular haemolysis following halofantrine intake



Related references

Halofantrine and acute intravascular haemolysis. Lancet 340(8824): 909-910, 1992

Intravascular haemolysis following treatment of malaria with halofantrine: case report. Nigerian Journal of Clinical Practice 9(2): 174-175, 2007

Massive intravascular haemolysis with T-activation and disseminated intravascular coagulation due to clostridial sepsis. British Journal of Haematology 134(6): 553-553, 2006

Intravascular haemolysis and disseminated intravascular coagulation. Lancet 1(7490): 601-602, 1967

Lymphocytes and intravascular haemolysis. Lancet 1(6551): 498-498, 1949

Severe intravascular haemolysis associated with polyagglutinability. British Journal of Haematology 75(3): 433-434, 1990

Acute intravascular haemolysis due to quinine. New Zealand Medical Journal 91(651): 14-16, 1980

Treatment of anuria following intravascular haemolysis. Lancet 1(6447): 360-363, 2016

Haemorrhage mimicking intravascular haemolysis. British Medical Journal 2(5762): 654-654, 1971

Intravascular haemolysis in hypertrophic cardiomyopathy. European Heart Journal 17(10): 1601-1602, 1996